Just because you have asthma does not necessarily mean you will have a reaction to Toradol. However, if you've ever had a severe allergic reaction to aspirin or other anti-inflammatory, toradol is contra-indicated (shouldn't be used).
As for how long it would take for an allergic reaction to start, it can vary, depending on how severe the allergy is, however, with injectable meds, it is usually faster, as the medication gets into the system quicker than with oral medications.
Two different people may have two completely different reactions to the Toradol - not everyone reacts to medications the same and not everyone who has allergies gets the same type of reactions, even if they are allergic to the same things. Again, the amount of time before an allergic reaction can vary from person to person also.
iam Allergic to Aspirin i cant take anything with Aspirin in it and Toradol do have Aspirin in it. in other words i cant take any anti- inflammatory pain medicine.thanks for the information. it helped.
Since you're allergic to aspirin, I would definitely avoid toradol at all costs.
Do you also have allergies to things such as ibuprofen or naproxen? They are also good anti inflammatories, however, they do also carry the warning that if you've ever had a severe reaction to aspirin, they probably should be avoided.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.